# SDR FDEA201611113976

- Difficulty date: November 11, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Bs 1771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGE CORRODED AT BS 1771, RBL 47.5.  REPAIRED IAW SRM 53-00-52-2R FIG 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
